Varicose Eczema Don’t Make this Common Serious Mistake

Varicose Eczema   Don’t Make this Common Serious Mistake


If you have varicose eczema, please don’t
make this common but very serious mistake. I am am going to tell you the truth about
varicose eczema. You see a lot of people – including many doctors believe that varicose eczema
is a dermatological condition, a skin condition that should be treated by dermatologists or
with creams. Yes, it is associated with inflammation and some doctors treat it with steroid creams.
However, this is just not acceptable and it is completely wrong. You see, the real underlying
cause of varicose eczema is not varicose veins or inflammation, it is actually a condition
called superficial vein reflux which causes varicose eczema. And, it is the superficial
vein reflux that needs to be treated. Steroid creams just mask the problem. In fact, if
you use steroids for any significant length of time, they can actually damage the skin,
making it thin and more vulnerable to damage. So if you have varicose eczema and you are
being treated by steroid creams, go and see your doctor and ask to see a vein
specialist. I have treated many people with varicose eczema and if it is caught at an
early stage, it can be cured completely. Steroid creams just mask the problem. Sure steroid
creams will ease the itch and redness and initially you might think your leg is getting
better but in the long run, steroid creams only cause more trouble. Now if you are troubled
by varicose eczema, I would be interested to hear from you. You are very welcome to
contact us by email or via the contact form and I would be very happy to answer any questions
that you have. Also, do please remember to subscribe to this channel and that way you
will be the first to see my next video. My name is Dr Haroun Gajraj. Thank you for watching.

12 Comments

  • Ikram Noor says:

    first of all i like to mention how grateful are we to ur videos and your time , doctor.

    its informational and short and to the point…

    i would like to ask if Ascelra foam injection is FDA approved? 

  • Guillermo Rodriguez Funes says:

    i would like a formal trainning with you. my name is guillermo rodriguez from El Salvador, central america

  • Manoharan Thangavelu says:

    varicose eczema,the black mark ,can it vanish after laser therapy,pl give guide lines

  • UmmLayla36 says:

    Hi I have a patch of eczema on my leg and now after watching ur video I realised it's on top of my varicose veins . I have been seen by a dermatologist for the past 2 weeks but no success . she scraped the area and got it tested for fungal infection . it came back negative . I have used 2 creams with lamisil tablets it just got worse . I have also 2 small spots on my left elbow . I am currently living outside of the uk so what would u recommend me doing . thanks for your help

  • chestnutsev7 says:

    All my doctor said was it's eczema and gave me fucidin. Wait till I next see him.

  • mrsliker1 says:

    Can Varicose Eczema be caused by restricting circulation ?  I wear socks with elastic around the top. I notice that they actually cause an indentation in the skin around my lower leg and I wonder if this ( Varicose eczema) could be the cause of the itchy bumps/blisters on back of my calf muscle ? I also have itchy patches of skin of each ankle.

  • Rick Kearns says:

    Seen two doctors one prescribed hydromol ointment, the other gave me flucloxacillin antibiotics, both gave me bad side effects and my leg is still inflamed and scabbed together with no feeling in the base of my foot when I try to use things like tens machine etc. could you give further advice?

  • LEFTaTIP says:

    Hi Dr. I have heard it described as venous stasis dermatitis, is this the same condition varicose eczema? What ever it is, I have it and it appeared almost 10 yrs ago. Back then it was very itchy and from the scratching the wounds don't heal well from a cosmetic look. I also lost all my lower leg hair. I thought it would go away, only the itching has gone away. I have it on both my lower legs. At that time I was gaining a lot of weight but have now very improved health. Can I get my lower legs to my same skin tone as the rest of my body??
    Whats the corrections Doctor?. Thank you.

  • Antonett Green says:

    Hi doc, I am from Jamaica and I am 35yrs and I would see a little nodule then it start to hurt a bit then the area gets enlarged and no matter what I do it's not working ….can you please recommend something.
    I have lost self confidence and don't wear dress or skirt any more cause I am soo aware of the blackness of my lower leg ….please help

  • Ram prasanth says:

    Is there any exercises that can help the starting stage of varicose veins?

  • W B says:

    I have lost about 130 lbs and had a negative ultrasound. I have venous stasis dermatitis on my ankles from just before I lost weight. How can I get rid of the skin discoloration?

  • Vedna Chunikiah says:

    Hello Dr, thank you so much for your great information, I'm suffering from this condition as well, lost self confidence, keep on hiding my leg with pants , no more dresses… but it's been a year since I have been to a specialist who send me for ultrasound, which revealed no DVT, he requested another ultrasound unfortunately I'm still waiting for an appointment , over a year now
    I would like to know what's the treatment after ultrasound is done ? Canada's health care is so bad here…

Leave a Reply

Your email address will not be published. Required fields are marked *